Skip to Main content Skip to Navigation
Journal articles

Clifford’s Theorem for real algebraic curves

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01893251
Contributor : Jean-Philippe Monnier <>
Submitted on : Thursday, October 11, 2018 - 11:28:32 AM
Last modification on : Wednesday, April 1, 2020 - 12:20:06 AM

Links full text

Identifiers

Collections

Citation

Jean-Philippe Monnier. Clifford’s Theorem for real algebraic curves. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2010, 60 (1), pp.31 - 50. ⟨10.5802/aif.2516⟩. ⟨hal-01893251⟩

Share

Metrics

Record views

43